EconPapers    
Economics at your fingertips  
 

Selections of Set-valued Maps Satisfying Some Inclusions and the Hyers–Ulam Stability

Janusz Brzdęk (jbrzdek@up.krakow.pl) and Magdalena Piszczek (magdap@up.krakow.pl)
Additional contact information
Janusz Brzdęk: Pedagogical University
Magdalena Piszczek: Pedagogical University

A chapter in Handbook of Functional Equations, 2014, pp 83-100 from Springer

Abstract: Abstract We present a survey of several results on selections of some set-valued functions satisfying some inclusions and also on stability of those inclusions. Moreover, we show their consequences concerning stability of the corresponding functional equations.

Keywords: Stability of functional equation; Set-valued map; Inclusion; Selection (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4939-1286-5_4

Ordering information: This item can be ordered from
http://www.springer.com/9781493912865

DOI: 10.1007/978-1-4939-1286-5_4

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla (sonal.shukla@springer.com) and Springer Nature Abstracting and Indexing (indexing@springernature.com).

 
Page updated 2025-04-13
Handle: RePEc:spr:spochp:978-1-4939-1286-5_4